Click on the post headline to read the full blogpost


Threelac is causing die off symptoms

Every so often we here from someone saying their Threelac is causing die off symptoms, or their yeast infection symptoms are getting worse.


What is really happening

When these women/men experience these symptoms they are assuming this is because the Threelac is making their yeast infection/candidiasis worse. These symptoms are in reality a sign that the Threelac is doing what it’s intended for, and that’s killing off the Candida yeast.



Threelac is a powerful probiotic. Probably the best one you can buy, and it does it’s job well. Many people will stop using the Threelac because of their symptoms assuming that it really is just making the Yeast infection/candidiasis worse.

What you can do

If you start to experience symptoms of Candida die off you can start cutting down the dose of the Threelac you are taking. As your body starts adjusting to the influx of the friendly bacteria you can start upping the dose again.

Threelac is in no way bad for you, it just causes these symptoms as the toxins from the dead Candida are released into your bloodstream. Eating more fiber so your bowels eliminate the dead Candida yeast a lot faster will be a big benefit to you. Also taking a supplement like
Milk Thistle

will give your liver some support during the die off period.

Threelac die off symptoms are quite common, but as long as you take it a bit easier with your dose for a little while you will come out of it feeling a whole lot better.

Money back guarantee

You can get your Threelac here at wholesale prices. You only need to pay $14.95 for one years membership, and your Threelac has a 60 day money back guarantee.


Leave a Reply